# SDR DALA2022011000200

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CREW DOOR 842 DOOR DAMPER CYLINDER DOES NOT PASS TEST. CORRECTIVE ACTION:REPLACED DAMPER PER A320 AMM 52-13-14. OK FOR SERVICE. (2080370)
